# SDR HEEA967350

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111401
- Condition: Defective
- Location: Radar Alt
- Part time: 10 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING ;ANTENNA  INTERMITTENTLY INOPERATIVE.
